# SDR AC2A084864

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: MS276414
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARINGS ARE WORN. REPLACED WITH NEW BEARINGS.
